# SDR VNAA2012062300006

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 20,213 hours, 20,625 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR COMING FROM AROUND ROW 3, POSSIBLY BURNING PLASTIC.  MAINTENANCE INSPECTED AND FOUND POWER UNIT DIMMER AT ROW 4A/C TO HAVE STRONG BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED POWER UNIT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
